# SDR CALA0100345

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 48,173 hours, 28,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CABIN FLOOR PANEL AT FS 886-927 HAD TWO EDGE CRACKS AND WEAR IN CENTER OF PANEL.  A NEW PANEL WAS INSTALLED IAW ECRA 5320-01265.
